# SDR 2004UALA00719

- Difficulty date: August 3, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 46,257 hours, 25,626 cycles
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO NOSE GEAR RED LIGHT INDICATION. PERFORMED GEAR SWING AND NOTED NOSE GEAR LOCK ACTUATOR WOULD NOT LOCK  IN RETRACT POSITION WITH GEAR LEVER IN OFF POSITION. REPLACED NOSE GEAR LOCK ACTUATOR AND ACCOMPLISHED SEVERAL GEAR SWING AND MANUAL EXTENSION. NO SYSTEM FAULT NOTED. ALL INDICATIONS FOUND NORMAL.
